# SDR AALA20071005

- Difficulty date: June 1, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Rt Overwing
- Stage of operation: DE
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DFW INFLIGHT T102/01JUN - RIGHT OVERWING SLIDE DEPLOYED DURING FLIGHT.  AIRCRAFT REMOVED FROM SERVICE TO EVALUATE DAMAGE.  REPLACED RIGHT OVERWING SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
